Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 63, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 14, 2007, 5:44 PM CDT for Harlan County, Nebraska. It was in force for 76 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2007, 5:44 PM CDT (22:44 UTC)
- Expired
- May 14, 2007, 7:00 PM CDT
- In force
- 76 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Harlan County, NE
The radar
The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:04 PM CDT | HAIL 0.75 | Alma, NE | |
| May 14, 6:05 PM CDT | HAIL 1 | Alma, NE | DIME TO QUARTER SIZED HAIL AND TORRENTIAL RAIN REPORTED. |
| May 14, 6:16 PM CDT | HAIL 0.88 | 2 N Republican City, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 4:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -738 J/kg
- Mixed-layer LCL
- 2339 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGID 142245
SVRGID
NEC083-150000-
/O.NEW.KGID.SV.W.0063.070514T2244Z-070515T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
544 PM CDT MON MAY 14 2007
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA
* UNTIL 700 PM CDT
* AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF
ORLEANS...OR ABOUT 21 MILES NORTH OF PHILLIPSBURG...AND MOVING
NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ALMA BY 605 PM CDT
REPUBLICAN CITY AND HARLAN COUNTY DAM BY 630 PM CDT
HUNTLEY BY 640 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE
AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY.
REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY.
LAT...LON 4007 9961 4000 9959 3999 9936 4000 9917
4034 9918 4035 9942
$$4 follow-up statements
000
WWUS53 KGID 142258
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
558 PM CDT MON MAY 14 2007
NEC083-150000-
/O.CON.KGID.SV.W.0063.000000T0000Z-070515T0000Z/
HARLAN NE-
558 PM CDT MON MAY 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HARLAN COUNTY...
AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALMA...OR ABOUT 23 MILES NORTH OF PHILLIPSBURG...MOVING
NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ALMA BY 610 PM CDT
HARLAN COUNTY DAM BY 640 PM CDT
REPUBLICAN CITY BY 645 PM CDT
HUNTLEY BY 700 PM CDT
TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE. MONITOR STREAMS IN THE
AREA FOR SIGNIFICANT RISES AND MOVE TO HIGHER GROUND IF NECESSARY.
REMEMBER NEVER TO DRIVE THROUGH ANY FLOODED ROADWAY.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4007 9961 4000 9959 3999 9936 4000 9917
4034 9918 4035 9942
$$000
WWUS53 KGID 142315
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT MON MAY 14 2007
NEC083-150000-
/O.CON.KGID.SV.W.0063.000000T0000Z-070515T0000Z/
HARLAN NE-
614 PM CDT MON MAY 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HARLAN COUNTY...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR REPUBLICAN CITY...OR ABOUT 22 MILES SOUTH OF HOLDREGE...
MOVING NORTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HUNTLEY BY 630 PM CDT
HAIL UP TO QUARTER SIZE WAS REPORTED IN ALMA WITH THIS STORM AT 605
PM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO
PROTECT LIFE AND PROPERTY.
LAT...LON 4007 9961 4000 9959 3999 9936 4000 9917
4034 9918 4035 9942
$$
KB000
WWUS53 KGID 142346
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
647 PM CDT MON MAY 14 2007
NEC083-150000-
/O.CON.KGID.SV.W.0063.000000T0000Z-070515T0000Z/
HARLAN NE-
647 PM CDT MON MAY 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR HARLAN COUNTY...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HARLAN COUNTY DAM...OR ABOUT 23 MILES NORTH OF
PHILLIPSBURG...MOVING EAST AT 10 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4007 9961 4000 9959 3999 9936 4000 9917
4034 9918 4035 9942
$$
KB000
WWUS53 KGID 142355
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
655 PM CDT MON MAY 14 2007
NEC083-150005-
/O.EXP.KGID.SV.W.0063.000000T0000Z-070515T0000Z/
HARLAN NE-
655 PM CDT MON MAY 14 2007
...THE SEVERE THUNDERSTORM WARNING FOR HARLAN COUNTY EXPIRES AT 700
PM CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES
THROUGH.
LAT...LON 4007 9961 4000 9959 3999 9936 4000 9917
4034 9918 4035 9942
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 2:05 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, May 14, 2:05 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
205 PM CDT MON MAY 14 2007
.SHORT TERM...FOCUS IS ON THUNDERSTORMS AND LOCALLY HEAVY RAINFALL
TONIGHT. A MID LEVEL TROUGH WAS CROSSING THE DAKOTAS AT MIDDAY
WHILE A SECOND MID LEVEL SHORTWAVE TROUGH WAS PUSHING EAST OF THE
HIGH PLAINS. AT THE SURFACE...LOW PRESSURE CENTERS WERE LOCATED IN
NORTHERN MINNESOTA WITH A SECONDARY WEAKER LOW IN SOUTHEAST
COLORADO. THE ASSOCIATED SURFACE COLD FRONTAL BOUNDARY FROM ROUGHLY
KYKN TO KGLD AS OF 17Z. LAPS DATA INDICATES SURFACE BASED CAPES
RANGING FROM AROUND 500 J/KG IN OUR NORTHWEST CWA TO AROUND 1600
J/KG IN THE SOUTHEAST...WITH CAP REMAINING IN PLACE.
CONVERGENCE ALONG THE SOUTHEASTWARD MOVING COLD FRONTAL BOUNDARY IS
EXPECTED TO INITIATE CONVECTION BY AROUND 00Z THIS EVENING WHICH
THEN CONTINUES INTO TONIGHT AS THE FRONT AND MID LEVEL WAVE CROSS
OUR CWA. DEEP LAYER SHEAR AVERAGES 30 TO 40KTS RIGHT IN THE
VICINITY OF THE FRONTAL ZONE AND IF MODEL PROGS ARE CORRECT...
INSTABILITY INCREASES TO AROUND 2500 J/KG BY AROUND 00Z.
MOISTURE WILL CONTINUE TO POOL AHEAD OF THE FRONT THE NEXT FEW HOURS
WITH SFC DPS CLIMBING TO THE LOWER 60S. SHOULD JUST BE A MATTER OF
TIME BEFORE THE BOUNDARY BECOMES ACTIVE AND INITIATES CONVECTION.
MODE SHOULD BE LINEAR IN NATURE WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN STORM HAZARDS. INDIVIDUAL STORM MOTION ALONG THE FRONTAL
ZONE IS TO THE NORTHEAST AROUND 15 TO 20KTS WHILE THE ENTIRE AREA OF
CONVECTION GRADUALLY SHIFTS TO THE SOUTHEAST. TRAINING OF STORMS
ALONG THE BOUNDARY WILL BRING POTENTIAL FOR HEAVY RAINFALL AMOUNTS
OF 1 TO 3 INCHES...AS PRECIPITABLE WATER VALUES RANGE FROM AN INCH
TO AN INCH AND A HALF. FLASH FLOOD GUIDANCE VALUES GENERALLY RANGE
FROM 2 TO 3 INCHES FOR THE THREE AND SIX HOUR TIME FRAMES. GIVEN
THE HEAVY RAINFALL POTENTIAL...HAVE ALREADY ISSUED A FLOOD WATCH
UNTIL 4 AM. THIS CAN BE EXTENDED FURTHER IF POST FRONTAL PCPN
LINGERS LONGER THAN EXPECTED.
THE COLD FRONTAL BOUNDARY AND THE MID LEVEL SHORTWAVE TROUGH ARE
PROGGED TO PUSH SOUTHEAST OF THE CWA BY 12Z TUESDAY. COOL AIR
ADVECTION ON TUESDAY PERSISTS THROUGH THE DAY ABOARD BREEZY
NORTHERLY WINDS. WINDS SLACKEN WITH WEAKENING GRADIENT IN THE
AFTERNOON AS THE SURFACE HIGH SETTLES INTO NEBRASKA. TEMPERATURES
WILL RETURN CLOSER...TO JUST BELOW...SEASONAL NORMALS. THE DRY AND
FAIRLY SEASONAL WEATHER WILL REMAIN IN PLACE TUESDAY NIGHT WHILE THE
SURFACE RIDGE AXIS SLOWLY SLIPS TO THE SOUTHEAST.
.LONG TERM...12Z WEDNESDAY THROUGH MONDAY. TEMPERATURES ARE THE
PRIMARY FOCUS THROUGH THE EXTENDED PERIOD...ALONG WITH A RETURN OF
THUNDERSTORM CHANCES SUNDAY NIGHT INTO MONDAY.
SURFACE HIGH PRESSURE WILL BE FIRMLY ENTRENCHED OVER THE PLAINS AT
THE BEGINNING OF THE PERIOD...UNDER A NORTHWEST FLOW ALOFT IN
BETWEEN UPPER RIDGING WORKING EASTWARD OVER THE ROCKIES AND AN UPPER
LOW DIGGING SOUTHEAST THROUGH THE GREAT LAKES REGION. SUBSIDENCE
DOMINATING THE REGION WILL LEAD TO DRY CONDITIONS...WITH NEAR NORMAL
TEMPERATURES EXPECTED AS THE AIRMASS BEGINS TO MODIFY FOLLOWING
TODAY/TONIGHTS FRONTAL PASSAGE. THE LAST COUPLE RUNS OF THE NAM
HAVE BEEN GLANCING THE CWA WITH SHORTWAVE ENERGY EMBEDDED IN THE
NORTHWEST FLOW ALOFT ON WEDNESDAY...AND DEVELOPING SOME CONVECTION
IN RESPONSE. HOWEVER...ALL OTHER MODELS KEEP THE ENERGY MUCH FARTHER
NORTHEAST OF THE AREA...CONSISTENT WITH MODEL TRENDS OVER THE PAST
COUPLE OF DAYS AND THUS WILL NOT BUY INTO THE NAM ATTM. WITH
DOMINANT SURFACE HIGH IN PLACE...ANY CONVECTION LOOKS VERY UNLIKELY.
HEIGHTS RISE ON THURSDAY AS THE UPPER RIDGE TRANSLATES EASTWARD OVER
THE PLAINS...WHILE LOW-LEVEL RETURN FLOW SETS UP AS THE SURFACE HIGH
SHIFTS EAST. THIS WILL BRING A CONTINUATION OF DRY CONDITIONS ALONG
WITH WARMING TEMPERATURES...WITH HIGHS EXPECTED TO CLIMB BACK TO
JUST ABOVE NORMAL INTO THE MID 70S AND LOWS IN THE LOWER 50S. THIS
SYNOPTIC PATTERN FEATURING BROAD UPPER RIDGING AND SOUTHERLY
LOW-LEVEL FLOW IN BETWEEN THE SURFACE HIGH TO THE EAST AND LEE
TROUGH TO THE WEST HOLDS THROUGH SATURDAY...WITH THE NET RESULT
BEING ABOVE AVERAGE TEMPERATURES AND DRY CONDITIONS. THE RIDGE
BEGINS TO GET KNOCKED DOWN AND SHOVED EAST BY SUNDAY AS A POTENT
UPPER WAVE PUSHES THROUGH THE PAC NW INTO THE NORTHERN ROCKIES. WARM
CONDITIONS WILL CONTINUE ON SUNDAY UNDER AN INCREASINGLY ZONAL FLOW
ALOFT AND SOUTHERLY SURFACE FLOW. IT LOOKS LIKE CONVECTION WILL
LIKELY FIRE TO OUR WEST OVER THE HIGH PLAINS SUNDAY AFTERNOON ALONG
THE DEEPENING LEE TROUGH AND INCREASINGLY DIFFLUENT FLOW ALOFT...AND
THEN PUSH EAST INTO THE FORECAST AREA SUNDAY NIGHT WITH LLJ SUPPORT.
HAVE CONTINUED THUNDERSTORM CHANCES MONDAY INTO MONDAY NIGHT AS THE
NORTHERN STREAM TROUGH MOVES EASTWARD ACROSS THE NORTHERN ROCKIES
INTO THE NORTHERN PLAINS...SENDING A COLD FRONT SOUTH THROUGH THE
AREA DURING THE MONDAY/MONDAY NIGHT TIMEFRAME.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH LATE TONIGHT FOR
NEZ060>064-072>077-082>087.
KS...FLOOD WATCH FROM 6 PM CDT THIS EVENING THROUGH LATE TONIGHT FOR
KSZ005>007-017>019.
&&
CF/KBHazardous weather outlook, May 14, 5:43 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 543 PM CDT MON MAY 14 2007 NEZ039>041-046-047-151200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD- 543 PM CDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA ALONG AND NORTH OF A LINE FROM LOUP CITY TO SAINT PAUL TO FULLERTON. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVERNIGHT. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ060-061-072-082-151200- DAWSON-BUFFALO-GOSPER-FURNAS- 543 PM CDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA ALONG AND WEST OF A LINE FROM KEARNEY TO HOLDREDGE TO BEAVER CITY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVERNIGHT. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WHICH MAY PRODUCE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ048-049-151200- MERRICK-POLK- 543 PM CDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MERRICK AND POLK COUNTIES IN SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. LARGE HAIL IN EXCESS OF THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WHICH MAY PRODUCE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-NEZ062>064-073>077-083>087-151200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-HALL-HAMILTON-YORK- PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS-THAYER- 543 PM CDT MON MAY 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA THAT ARE ALONG AND SOUTH OF A LINE FROM LOUP CITY TO SAINT PAUL TO FULLERTON...AND ALSO ALONG AND EAST OF A LINE FROM KEARNEY TO HOLDREDGE TO BEAVER CITY. PORTIONS OF NORTH CENTRAL KANSAS ARE ALSO INCLUDED IN THIS OUTLOOK. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. LARGE HAIL IN EXCESS OF THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. IN ADDITION...CONDITIONS WILL BE FAVORABLE FOR LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WHICH MAY PRODUCE AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
In the hours before
Special weather statement, May 14, 5:18 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 518 PM CDT MON MAY 14 2007 NEZ074-142245- KEARNEY- 518 PM CDT MON MAY 14 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KEARNEY COUNTY... AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILCOX...OR 13 MILES SOUTHEAST OF HOLDREGE...AND MOVING NORTHEAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... AXTELL BY 535 PM CDT MINDEN BY 545 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KB
Local storm report, May 14, 5:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
524 PM CDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL HASTINGS 40.59N 98.39W
05/14/2007 M1.00 INCH ADAMS NE EMERGENCY MNGR
HAIL REPORTED IN DOWNTOWN HASTINGS.
&&
CARMELSpecial weather statement, May 14, 5:29 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 529 PM CDT MON MAY 14 2007 NEZ075-142330- ADAMS- 529 PM CDT MON MAY 14 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ADAMS COUNTY... AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF HOLSTEIN...OR 17 MILES WEST OF HASTINGS...AND MOVING EAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... KENESAW BY 540 PM CDT ROSELAND BY 545 PM CDT PROSSER BY 600 PM CDT JUNIATA BY 605 PM CDT HASTINGS BY 630 PM CDT HAIL UP TO DIME SIZE AND WIND GUSTS TO 45 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KB
Special weather statement, May 14, 5:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 533 PM CDT MON MAY 14 2007 NEZ083-142315- HARLAN- 533 PM CDT MON MAY 14 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARLAN COUNTY... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUNTLEY...OR 16 MILES SOUTH OF HOLDREGE... AND MOVING NORTHEAST AT 15 MPH. * THE THUNDERSTORM WILL BE NEAR... RAGAN BY 550 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 14, 5:35 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 535 PM CDT MON MAY 14 2007 NEZ064-142300- YORK- 535 PM CDT MON MAY 14 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR YORK COUNTY... AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRADSHAW...OR 11 MILES WEST OF YORK...AND MOVING NORTHEAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... YORK BY 545 PM CDT BENEDICT BY 555 PM CDT THAYER BY 600 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
Local storm report, May 14, 5:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT MON MAY 14 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL WILCOX 40.36N 99.17W
05/14/2007 M1.00 INCH KEARNEY NE TRAINED SPOTTER
&&
CARMELThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:18 AM CDT | Flood Watch | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 11 more | 18 hr |
| May 14, 4:03 PM CDT | Severe Thunderstorm Warning | GID | Hall | 72 min |
| May 14, 4:13 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 62 min |
| May 14, 6:09 PM CDT | Severe Thunderstorm Warning | GID | York | 54 min |
| May 14, 6:13 PM CDT | Severe Thunderstorm Warning | GID | Clay | 56 min |
| May 14, 6:21 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 54 min |
| May 14, 6:41 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 63 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.